Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flowerchild1990

antibiotics- when you come off

Recommended Posts

I was offered by my doctor to go on some antibiotics but I am concerned that in the long run it will make my acne worse and that when I come off the antibiotics it will just come back.

Is this the case?

I would have thought antibiotics would cure the problem and thats it but from researching it I have found mixed reviews/evidence.

Also how long do people tend to be on antibiotics for?

Many thanks x x

Share this post


Link to post
Share on other sites

Originally I didn't believe that this could happen, ie around antibiotics and acne returning,but I am currently dealing with my disbelief. I had recently been on doxy for about 4 months and never saw any of the results I had really hoped for, so about 3 weeks ago I took 1 last pill and stopped. I thought I was doing fine. My skin was very clear. The clearest it's been in a long time and I finally started eating the things that I liked in moderation, except dairy and fried foods. Well I'm paying for it. This weekend my face had erupted. I have tiny whiteheads all over my face and my inflammatou acne has returned as well. I'm kicking myself in the butt right now as I'm on vacation with no access to my doxy to calm things down hopefully. Long story short, don't go off the mess cold turkey and yes acne comes back worse than before.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×